# SDR AWXA9600681

- Difficulty date: November 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N184AW
- Make and model: Boeing 737277
- Aircraft serial: 22651
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 106009139
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND L-1 DOOR O/H EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED LIGHT ASSEMBLY, OPERATIONS CHECK GOOD.
